# SDR C2XA08TY065

- Difficulty date: June 17, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 71358
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHT BATTERY IAW EMB 145 AMM 33-50-04.  OPS CHECK GOOD. (S)
